RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1975, Volume 39, Issue 3, Pages 635–656 (Mi izv2044)  

This article is cited in 4 scientific papers (total in 4 papers)

Spectral properties of modular operators and the asymptotic ratio set

V. Ya. Golodets


Abstract: In the paper we study the asymptotic ratio set (an invariant for von Neumann algebras introduced by H. Araki and E. J. Woods) with the aid of spectral properties of modular operators of the von Neumann algebra. We give an equivalent description of this set in terms of modular operators and indicate a constructive method for its evaluation.
Bibliography: 19 items.

Full text: PDF file (2208 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1975, 9:3, 599–619

Bibliographic databases:

UDC: 513.88
MSC: 46L10
Received: 14.01.1974

Citation: V. Ya. Golodets, “Spectral properties of modular operators and the asymptotic ratio set”, Izv. Akad. Nauk SSSR Ser. Mat., 39:3 (1975), 635–656; Math. USSR-Izv., 9:3 (1975), 599–619

Citation in format AMSBIB
\Bibitem{Gol75}
\by V.~Ya.~Golodets
\paper Spectral properties of modular operators and the asymptotic ratio set
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1975
\vol 39
\issue 3
\pages 635--656
\mathnet{http://mi.mathnet.ru/izv2044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=380437}
\zmath{https://zbmath.org/?q=an:0312.46079}
\transl
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 3
\pages 599--619
\crossref{https://doi.org/10.1070/IM1975v009n03ABEH001492}


Linking options:
  • http://mi.mathnet.ru/eng/izv2044
  • http://mi.mathnet.ru/eng/izv/v39/i3/p635

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Ya. Golodets, “Modular operators and asymptotic commutativity in von Neumann algebras”, Russian Math. Surveys, 33:1 (1978), 47–106  mathnet  crossref  mathscinet  zmath
    2. V. Ya. Golodets, N. I. Nessonov, “Invariant states on asymptotically Abelian factors of type III”, Funct. Anal. Appl., 13:2 (1979), 141–142  mathnet  crossref  mathscinet  zmath
    3. V. Ya. Golodets, N. I. Nessonov, “Asymptotic algebra and outer conjugacy classes of automorphisms of factors”, Math. USSR-Izv., 16:3 (1981), 457–477  mathnet  crossref  mathscinet  zmath  isi
    4. V. Ya. Golodets, “Automorphism of von Neumann algebras and approximatively finite type III$_1$ factors with an almost-periodic weight”, Funct. Anal. Appl., 14:2 (1980), 123–125  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:162
    Full text:61
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019